# SDR SIMA20201102003

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 9,555 hours, 6,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  EXIT SIGN AND COURTESY LIGHT, REF AML 4567777/1.  TRANSFERRED TO NRWC 050-DFW-01697 MEL 33-7 AUTH 33-7 AUTH 1100140-C.  C/A: REINSTALLED EMERGENCY LIGHT AFT GALLEY RT OVER HAD PANEL, IAW EMB-175 AMM 33-50-17.  OPERATIONS CHECK GOOD, MEL RESTORED.
